Some properties of the first eigenvalue of the p(x)-Laplacian on Riemannian manifolds

Yükleniyor...
Küçük Resim

Tarih

2009

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

Abstract: The main result of the present paper establishes a stability property of the first eigenvalue of the associated problem which deals with the p(x)-Laplacian on Riemannian manifolds with Dirichlet boundary condition.

Açıklama

Anahtar Kelimeler

Kaynak

Turkish Journal of Mathematics

WoS Q Değeri

Q4

Scopus Q Değeri

Cilt

33

Sayı

4

Künye

MASHİYEV R. A,ALİSOY G,OĞRAŞ S (2009). Some properties of the first eigenvalue of the p(x)-Laplacian on Riemannian manifolds. Turkish Journal of Mathematics, 33(4), 351 - 358.